# SDR SWIA200616602

- Difficulty date: April 18, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 21,608 hours, 31,881 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 366654
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,119 hours, 10,495 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, WHEN SELECTING FLAPS 25, FLAP MSG.  REPLACED FLAP CONTROL HANDLE.  OPERATIONAL CHECK GOOD.
